Advertisement

Journal d'Analyse Mathématique

, Volume 129, Issue 1, pp 69–90 | Cite as

Holomorphic mappings of once-holed tori

  • Makoto MasumotoEmail author
Article
  • 61 Downloads

Abstract

Let T be the space of marked once-holed tori and Y 0 be a Riemann surface with marked handle. We investigate geometric properties of the set T a [Y 0] of X ∈ T that allow holomorphic mappings of X into Y 0. We also examine the set T c [Y 0] of marked once-holed tori conformally embedded into Y 0. It turns out that T a [Y 0] and T c [Y 0] have several properties in common. Our basic tool is a new notion, called a handle condition.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. Huber, Über analytische Abbildungen von Ringgebieten in Ringgebiete, Compositio Math. 9 (1951), 161–168.MathSciNetzbMATHGoogle Scholar
  2. [2]
    H. Huber, Über analytische Abbildungen Riemannscher Flächen in sich, Comment. Math. Helv. 27 (1953), 1–73.Google Scholar
  3. [3]
    J. A. Jenkins, Some results related to extremal length, Contributions to the Theory of Riemann Surfaces, Princeton University Press, Princeton, NJ, 1953, pp. 87–94.zbMATHGoogle Scholar
  4. [4]
    J. A. Jenkins and N. Suita, On analytic self-mappings of Riemann surfaces, Math. Ann., 202 (1973), 37–56.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    T. Kato, Analytic self-mappings reducing to the identity mapping, Comment. Math. Helv., 49 (1974), 529–533.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    T. Kato and Y. Kubota, A note on analytic self-mappings, Kodai Math. J. 25 (1973), 104–110.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Y. Komatu and A. Mori, Conformal rigidity of Riemann surfaces, J. Math. Soc. Japan, 4 (1952), 302–309.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    H. J. Land au and R. Osserman,Distortion theorems for multivalent mappings, Proc. Amer. Math. Soc. 10 (1959), 87–91.Google Scholar
  9. [9]
    H. J. Land au and R. Osserman, On analytic mappings of Riemann surfaces, J. Anal. Math., 7 (1959/60), 249–279.MathSciNetCrossRefGoogle Scholar
  10. [10]
    A. Marden, I. Richards, and B. Rodin, Analytic self-mappings of Riemann surfaces, J. Anal. Math., 18 (1967), 197–225.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    M. Masumoto, Estimates of the euclidean span for an open Riemann surface of genus one, Hiroshima Math. J., 14 (1992), 573–582.MathSciNetzbMATHGoogle Scholar
  12. [12]
    M. Masumoto, On the moduli set of continuations of an open Riemann surface of genus one, J. Anal. Math., 63 (1994), 287–301.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    M. Masumoto, Conformal mappings of a once-holed torus, J. Anal. Math., 66 (1995), 117–136.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    M. Masumoto, Holomorphic and conformal mappings of open Riemann surfaces of genus one, Nonlinear Anal., 30 (1997), 5419–5424.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    M. Masumoto, Extremal lengths of homology classes on Riemann surfaces, J. Reine Angew. Math., 508 (1999), 17–45.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    M. Masumoto, Hyperbolic lengths and conformal embeddings of Riemann surfaces, Israel J. Math., 116 (2000), 77–92.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    M. Masumoto, Once-holed tori embedded in Riemann surfaces, Math. Z., 257 (2007), 453–464.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    M. Masumoto, Holomorphic mappings and basic extremal lengths of once-holed tori, Nonlinear Anal., 71 (2009), e1178–e1181.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    M. Masumoto, Conformal and holomorphic mappings of once-holed tori, Global J. Math. Sci., 1 (2012), 24–30.Google Scholar
  20. [20]
    M. Masumoto, On critical extremal length for the existence of holomorphic mappings of onceholed tori, J. Inequal. Appl., 2013, 2013:282.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    E. Reich, Elementary proof of a theorem on conformal rigidity, Proc. Amer. Math. Soc., 17 (1966), 644–645.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    M. Schiffer, On the modulus of doubly-connected domains, Quart. J. Math., 17 (1946), 197–213.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    M. Shiba, Abel’s theorem for analytic mappings of an open Riemann surface into compact Riemann surfaces of genus one, J. Math. Kyoto Univ., 18 (1978), 305–325.MathSciNetzbMATHGoogle Scholar
  24. [24]
    M. Shiba, Analytic mappings of a Riemann surface of finite type into a torus, J. Math. Kyoto Univ., 20 (1980), 591–623.MathSciNetzbMATHGoogle Scholar
  25. [25]
    M. Shiba, Degeneration of Abelian integrals on an open Riemann surface to elliptic ones, J. Math. Kyoto Univ., 21 (1981), 1–18.MathSciNetzbMATHGoogle Scholar
  26. [26]
    M. Shiba, The moduli of compact continuations of an open Riemann surface of genus one, Trans. Amer. Math. Soc., 301 (1987), 299–311.MathSciNetCrossRefzbMATHGoogle Scholar
  27. [27]
    N. Suita, Analytic mapping and harmonic length, Kodai Math. J., 23 (1971), 351–356.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Hebrew University Magnes Press 2016

Authors and Affiliations

  1. 1.Department of MathematicsYamaguchi UniversityYamaguchiJapan

Personalised recommendations